MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA CUP: MPACT ACETABULAR SHELL 54 NO-HOLE; CEMENTLESS ACETABULAR CUP

MEDACTA INTERNATIONAL SA CUP: MPACT ACETABULAR SHELL 54 NO-HOLE; CEMENTLESS ACETABULAR CUP
Model Number 01.32.154SH
Health Effect - Clinical Code Pain (1994)
Date of Event 05/21/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 04.June.2021: lot 2000214: (b)(4) items manufactured and released on 11-may-2020.Expiration date: 2025-04-23.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event.
 
Event or Problem Description
9 months after the primary surgery the patient came in reporting pain due to iliopsoas tendon and cup impingement and the cause of the iliopsoas impingement is unknown.The surgeon revised the cup, head, and liner.The surgery was completed successfully.

Brand Name
CUP: MPACT ACETABULAR SHELL 54 NO-HOLE
Common Device Name
CEMENTLESS ACETABULAR CUP
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key12038731
Report Number3005180920-2021-00506
Device Sequence Number4094203
Product Code LPH
UDI-Device Identifier07630030810848
UDI-Public07630030810848
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K132879
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/22/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/23/2025
Device Model Number01.32.154SH
Device Catalogue Number01.32.154SH
Device Lot Number2000214
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/24/2021
Initial Report FDA Received Date06/22/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;